Sh:618

Bib entry
@article{Sh:618,
 author = {Hamkins, Joel David and Shelah, Saharon},
 title = {{Superdestructibility: a dual to Laver's indestructibility}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {63},
 number = {2},
 year = {1998},
 pages = {549--554},
 issn = {0022-4812},
 doi = {10.2307/2586848},
 mrclass = {03E55 (03E40)},
 mrnumber = {1625927},
 mrreviewer = {Douglas R. Burke},
 doi = {10.2307/2586848},
 note = {\href{https://arxiv.org/abs/math/9612227}{arXiv: math/9612227}},
 arxiv_number = {math/9612227}
}